advertisement
Question
Posted by: Anonymous | 2009-05-18

Skin Allergy

Since i moved from Jhb to Cpt i have developed a skin allergy. I went to see a dermo doc who have done various allergy tests which all came back as negative... all he could tell me was that my allergy might be triggered by dust mites and dust... once a month my body would develop pimples and rashes on the same spot of by body (legs, arms, lower back and stomach)but leaving dark marks afterwards. Is there any type of tablet i can use to prevent the allergy or pimples occuring again?? at the moment i am using adco-cetirizine to take the itching away....as most nights i can' t fall asleep because of the itching....
Please advise, as this is really affecting me......

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

The antihistamine you are taking should help - I do however suggest swithing to Deselex, an anthistamine preferred for skin conditions. Your doctor may need to prescribe something stronger - Steroid treatment may even be needed at some stage if no improvement is seen.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement